第三季案例答案公布(2012年3月15日)

第三期案例的答案公布如下,第三期案例原文在http://www.uschie.org/web/zh/current6/96-gi-club/1106--20111126

Answer to the real case presentation by Dr. Z. John Chen in Session 3:

Patients with chronic HBV infection often have exacerbation of the disease after immune suppressive treatment.

This patient is no exception. Her HBV viral titer went up to 2,313,000 IU/ml after starting Imuran (azathioprine) treatment although her liver function test remained relatively unchanged from baseline except for the mild elevation of bilirubin. Some of her symptoms could be related to her HBV infection exacerbation. She was started on Tenofovir 300 mg daily to control the viral replication and her HBV viral titer went down to 1,600 IU/ml within 3 months and further down to 80 IU/ml within 5 months of treatment. Her blood WBC count normalized to 7.6 (10E3/ul) although her bilirubin remained slightly elevated at 1.6-2.1 mg/dL for total bilirubin and 0.36-0.43 mg/dL for direct bilirubin. Her extreme fatigue, diarrhea and abdominal discomfort also resolved. This case illustrates the importance of controlling immune suppression-induced HBV infection exacerbation in patients with inflammatory bowel disease and other diseases requiring immune suppression.

 

第三期原文:
Original Session 3 case:
A 48 yo ethnic Chinese female living in the US has a long history of relatively stable chronic hepatitis B infection with normal liver function tests (LFT), normal alpha fetal protein (AFP) and normal liver ultrasound but a moderately high HBV titer of 256,000 IU/ml with negative surface antibody and e antigen. She was recently diagnosed with biopsy-confirmed Crohn’s colitis with marked segmental inflammation in the ascending colon and hepatic flexure associated with diarrhea and abdominal pain. She had a small bowel capsule endoscopy showing no involvement of the small bowel. Her symptoms did not respond completely to Lialda (slow release/long acting mesalamine) treatment and it was decided that Imuran (azathioprine) at a dose of 100 mg daily be added. Her diarrhea and abdominal pain symptoms responded very well to the treatment but she felt an extreme fatigue after starting Imuran. Her LFT showed a very mild elevation of total bilirubin to 2.2 mg/dL and direct bilirubin to 0.42 mg/dL with normal transaminases and alkaline phosphatase. Her blood WBC also decreased slightly to 3.6 from a baseline of 4.6. Her TPMT (thiopurine methyltransferase) level is normal at 15.9 U/ml. Her Imuran dose was decreased to 75 mg and then to 50 mg daily but her symptoms persisted and her blood test results did not change. However, her diarrhea began to increase and her abdominal pain also recurred. What would you do next?

回顾

第一期案例原文在:http://www.uschie.org/web/zh/current/96-gi-club/934--20110830

第一期案例原文与第二期案例答案:http://www.uschie.org/web/en/current/96-gi-club/1032--giclub20111010

第二期案例原文与第三期案例答案:http://www.uschie.org/web/zh/current6/96-gi-club/1106--20111126

评论

请登录发布新评论或者回复评论.
本站信息仅做参考,部分可能涉及医疗的高科技信息,不能做诊断或医疗的根据。本站转载或引用文章如涉及版权问题 请与本网站联系
本栏目文字内容归科技与技术笔记所有,任何单位及个人未经许可,不得擅自转载使用.
Copyright © 2010 USCHIE-US China Healthcare Information Exchange All Rights Reserved 沪ICP备15020647号-2